# SDR DLL10961887

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG ATTACH RIB WAS FOUND CORRODED ON THE AFT OUTBOARD FLANGE.  THE CORRODED AREA IS LOCATED UNDER THE AFT LOWER LUG BACKUP CHANNEL.  THE CORROSION WILL BE REMOVED AND THE THE RIB WILL BE REWORKED.
